I don't know when they will lift and am scared they won't. Sleeping is difficult and I have no appetite. Just feel a little hopeless and anxious. When does the anxiety start to lift as it's almost gotten worse not better since being on it.
Hi, Claud! It's not unusual to have these kinds of side effects when starting an antidepressant/anxiolytic. They usually only last a few days to a week or two, but it gets better every day. If it's really hard on you contact your doctor and ask about lowering your dosage to 25mg for a while until your metabolism adjusts to the medication.
Best regards, Wildcat
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2009 • 1 answer
Posted 1 Dec 2015 • 4 answers
Posted 10 Dec 2015 • 1 answer
Posted 7 Jan 2016 • 2 answers
Posted 14 Jan 2017 • 1 answer